MAUDE Adverse Event Report: CARDINAL HEALTH 7317 SPG VISTEC 4X4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH 7317 SPG VISTEC 4X4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7317
Medical Device Problem Codes Material Frayed (1262); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.Device evaluation comment - the customer stated that the device will not be returned for evaluation because it has been discarded.
 
Event or Problem Description
Multiple departments are reporting that the product is unraveling or fraying while in use.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition as described by the customer.The dhr review shows that all acceptance criteria inspections were within acceptable limits during the production process.There were no samples received with this complaint therefore a product evaluation was not possible however a photograph was provided and confirmed the reported condition.Without a sample to evaluate, a definitive root cause and corrective action cannot be determined.

Brand Name
7317 SPG VISTEC 4X4 STR 10'S
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16469802
Report Number1018120-2023-00479
Device Sequence Number7672025
Product Code GDY
UDI-Device Identifier10884527016990
UDI-Public10884527016990
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7317
Device Catalogue Number7317
Device Lot Number22M061162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown